Journal Article

Reply to Chenoweth et al

Dale W. Bratzler and Peter M. Houck

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 41, issue 1, pages 123-124
Published in print July 2005 | ISSN: 1058-4838
Published online July 2005 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/430839
Reply to Chenoweth et al

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  826 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.